# SDR A6WA200440224

- Difficulty date: December 19, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 12,085 hours, 10,207 cycles
- Engine: Ge CF343B1
- System (JASC): 7710 · Power Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 READS 0 PERCENT IN FLIGHT, ALL OTHER PARAMETERS NORMAL.  CLEANED ALL CONNECTOR PLUGS, NR 1 ALTERNATOR AND SOCKET GROUND RAN TO TAKEOFF POWER, OPS CHECK GOOD.  NO DEFECTS NOTED IAW AMM.
